# SDR DALA2019021951052

- Difficulty date: February 14, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 55,739 hours, 18,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:01C. CORRECTIVE ACTION: REPLACED MISSING LENS ON BULKHEAD FWD OF SEAT 1C, CKS GOOD. (0944645)
